# SDR ASAA0892768

- Difficulty date: March 6, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 16,445 hours, 6,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948537
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT PANEL BULKHEAD LWR FLOORBEAM CORRODED STA 500 L RBL 24 TO LBL 24.  REMOVED DAMAGED FLOORBEAM  FABRICATED LOCATED DRILLED AND INSTALLED A REPLACEMENT PART IAW SRM 53-00-53 FIG 103 DWG 143A9485 & 5.0 P.M. 20 41 02 PGS 2 7.
